Tech Hub in DeMille 104

Information Systems and Technology

» Tech Hub at DeMille Hall 104

The Chapman University Tech Hub is a welcoming space on campus for collaboration around all things technology.   The Tech Hub welcomes students, faculty and staff to stop in and learn about the latest in teaching and learning using technology in the classroom.  

The Hub is designed for open collaboration and we encourage all to use this space as a place to meet and collaborate. 

The Educational Technology Services team, lead by Director Jana Remy, Ph.D, are now located in the Tech Hub space and are ready to assist.  

Grand Opening Event February 15th

IS&T will hold a grand opening event for the Tech Hub on Thursday February 15, 2018. The opening ceremonies will be kicked off at 11:30am by Dean Andrew Lyon followed by a day full of activities and amazing guest speakers. Our event schedule is quite full and we hope to see you there!  In the meantime, please feel free to stop in and check it out and say hello!

Get more details for our Grand Opening event on Feb 15 in the Chapman Events Calendar.

EVENT SCHEDULE

Time Speaker (main stage) Gray Studio Events Blue Studio Events
11:00 a.m.     Creative Campus Video from Adobe
11:30 a.m. Dean Andrew Lyon (30 mins)    
12:00 noon Jennifer Totonchy - Panopto Video (20 mins)    
12:30 p.m. Microsoft - Demo Surface laptop and Studio, present on Skype, O365 and Surface Hub (30 mins) Edublogs - Educational Technology Services staff Blackboard Success Stories
1:00 p.m. Microsoft - Demo Surface laptop and Studio, present on Skype, O365 and Surface Hub (15 mins) PollEverywhere -- vendor talk Blackboard
1:30 p.m. ExamSoft by Siu Fun Google and O365 Rollout  
2:00 p.m. Faculty Lightning Talks    
2:30 p.m. Faculty Lightning Talks Dell - Transformational Thinking for Student Success: Innovative IT classroom solutions (30 mins)  
3:00 p.m. Adobe Spark presentation Dell - Transformational Thinking for Student Success: Innovative IT classroom solutions (30 mins)  
3:30 p.m. Fabian Geyrhalter: "How to turn any venture into an admired brand" (30 mins); followed by book signing with author    
4:00 p.m. Apple - "Tips and Tricks" with latest versions of Mac OS and iOS   Creative Campus Video from Adobe
4:30 p.m. Amir Raz - Brain Institute    
5:00 p.m. Tech Tuesday Promo - Educational Technology Services staff    
5:30 p.m. Faculty Lightning Talks    
6:00 p.m. Google Suite rollout    
Andrew Lyon, Dean of Schmid College of Science and Technology

Grand Opening Keynote

Join us for the opening keynote at 11:30 a.m., by Andrew Lyon, Dean of the Schmid College of Science and Technology